# SDR DHL96740004

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Regulator
- Part number: 10608872
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CHECKLIST, CREW OXYGEN WAS READING 100 LBS.  SWAPPED CAPTAINS AND SECOND OBSERVERS REGULATOR, REPLACED OXYGEN REGULATOR, NO LEAKS NOTED MM 35-10
